# SDR P5CA2021010400005

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,740 hours, 21,906 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT AFT FUEL PUMP EICAS MESSAGE CIRCUT BREAKER POPPED ON ENGINE START.  PER DDG/MEL 28-22-01, CAT C, ITEM TRANSFERRED TO MDDR NR 140429.  OPENED AND COLLARED RIGHT AFT MAIN BOOST PUMP CB ROW G-21 MCC AND DISPATCH NOTIFIED.  C/B RESET AND C/O OPERATIONS CHECK STATISFACTORY, IAW AMM 28-31-00.  C/W OPERATIONS CHECK WITH ENGINE RUNNING AND NO FAULTS NOTED DURING POWER TRANSFER, IAW AMM 71-00-00.  C/W 77893 AND AP-19303. T/S IAW FIM 28-22 FT 831 AND 802. PULLED C/B'S FOR R AFT BOOST PUMP. INSPECTED WIRING IAW FT 831 AND WDM 28-22-11. NO FAULTS FOUND. RESET CB'S,  PERFORMED OPS CK IAW FIM 28-22 FT 831 STEPS 1-5. OPS CK GOOD. AIRCRAFT OK FOR SERVICE.THIS CLEARS W/O 77893.
